MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO UNIVERSAL TRACKER; ORTHOPEDIC STEREOTAXIC INSTRUMENT

STRYKER INSTRUMENTS-KALAMAZOO UNIVERSAL TRACKER; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number 6000-005-000
Medical Device Problem Code Imprecision (1307)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/24/2017
Type of Reportable Event Malfunction
Event or Problem Description
During a spinal fusion procedure at the user facility the device was tracking inaccurately, approximately 4 cm to the left, resulting in the use of an unknown non-navigated screw to complete the procedure.The initial reporter advised that there was no impact to the patient or clinically significant delays associated with the procedure.
 
Event or Problem Description

Brand Name
UNIVERSAL TRACKER
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key6615280
Report Number0001811755-2017-01293
Device Sequence Number13639916
Product Code OLO
UDI-Device Identifier04546540245038
UDI-Public(01)04546540245038
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K153240
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/31/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6000-005-000
Device Catalogue Number6000-005-000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/28/2017
Initial Date Received by Manufacturer 05/24/2017
Supplement Date Received by Manufacturer07/17/2017
Initial Report FDA Received Date06/06/2017
Supplement Report FDA Received Date01/31/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1